# SDR USAA2014010200005

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 19,707 hours, 6,359 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 1700667D
- Part serial: AADU003325
- Condition: Malfunctioned
- Location: External Power
- Part time: 15,060 hours, 5,954 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER GND POWER HOOKED UP, STRONG SMELL OF BURNING AS SMOKE IN THE FLIGHT DECK, GPU BREAKER POPPED.  REPLACED GPCU IAW A321 AMM 24-41-00-740-002-B.
